Mathematische Zeitschrift

, Volume 292, Issue 1–2, pp 677–703 | Cite as

Complete intersection Calabi–Yau manifolds with respect to homogeneous vector bundles on Grassmannians

  • Daisuke Inoue
  • Atsushi Ito
  • Makoto MiuraEmail author


Based on the method by Küchle (Math Z 218(4), 563–575, 1995), we give a procedure to list up all complete intersection Calabi–Yau manifolds with respect to direct sums of irreducible homogeneous vector bundles on Grassmannians for each dimension. In particular, we give a classification of such Calabi–Yau 3-folds and determine their topological invariants. We also give alternative descriptions for some of them.



The authors thank Professor Shinobu Hosono and Doctor Fumihiko Sanda for valuable discussions at weekly seminars and for various useful comments. The authors also thank the anonymous referees for providing a number of valuable comments and suggesting to simplify the arguments on the alternative description of No. 15, 17 and 18 in Section 6. A. I. was supported by the Grant-in-Aid for JSPS fellows, No. 26–1881. A part of this work was done when M. M. was supported by Frontiers of Mathematical Sciences and Physics at University of Tokyo. M. M. was also supported by Korea Institute for Advanced Study.


  1. 1.
    Andreev, E.M., Vinberg, È.B., Èlašvili, A.G.: Orbits of highest dimension of semisimple linear Lie groups. Funkcional. Anal. i Priložen. 1(4), 3–7 (1967)MathSciNetGoogle Scholar
  2. 2.
    Benedetti, V.: Manifolds of low dimension with trivial canonical bundle in grassmannians. Math. Z. 290(1–2), 251–287 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Borcea, C.: Homogeneous vector bundles and families of Calabi-Yau threefolds. Duke Math. J. 61(2), 395–415 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Casagrande, C.: Rank \(2\) quasiparabolic vector bundles on \({\mathbb{P}}^1\) and the variety of linear subspaces contained in two odd-dimensional quadrics. Math. Z. 280(3–4), 981–988 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Coates, T., Corti, A., Galkin, S., Kasprzyk, A.: Quantum periods for 3-dimensional Fano manifolds. Geom. Topol. 20(1), 103–256 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Coskun, I., Robles, C.: Flexibility of Schubert classes. Differ. Geom. Appl. 31(6), 759–774 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    David, A.: Cox and Sheldon Katz, Mirror Symmetry and Algebraic Geometry, Mathematical Surveys and Monographs, vol. 68. American Mathematical Society, Providence (1999)Google Scholar
  8. 8.
    Ellingsrud, G., Piene, R., Strømme, S.A.: On the variety of nets of quadrics defining twisted cubics, Space curves (Rocca di Papa Lecture Notes in Math., vol. 1266. Springer, Berlin 1987, 84–96 (1985)Google Scholar
  9. 9.
    Galkin, S.: An explicit construction of Miura’s varieties: talk presented at Tokyo University, p. 20. Graduate School for Mathematical Sciences, Komaba Campus (2014)Google Scholar
  10. 10.
    Galkin, S., Kuznetsov, A., Movshev, M.: An explicit construction of Miura’s varieties (in prepration) Google Scholar
  11. 11.
    Hartshorne, R.: Algebraic geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, 1977, xvi+496 pp. ISBN: 0-387-90244-9Google Scholar
  12. 12.
    Iliev, A., Manivel, L.: Severi varieties and their varieties of reductions. J. Reine Angew. Math. 585, 93–139 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ito, A., Miura, M., Okawa, S., Ueda, K.: Calabi–Yau complete intersections in \(G_2\)-Grassmannians. arXiv:1606.04076 [math.AG]
  14. 14.
    Ito, A., Miura, M., Okawa, S., Ueda, K.: The class of the affine line is a zero divisor in the Grothendieck ring: via \(G_2\)-Grassmannians. arXiv:1606.04210 [math.AG]
  15. 15.
    Iskovskikh, V.A., Prokhorov, Y.G.: Fano Varieties, Algebraic Geometry, V, Encyclopaedia Math. Sci., vol. 47, Springer, Berlin, pp. 1–247 (1999)Google Scholar
  16. 16.
    Kanazawa, A.: Pfaffian Calabi-Yau threefolds and mirror symmetry. Commun. Number Theory Phys. 6(3), 661–696 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kapustka, M.: Mirror symmetry for Pfaffian Calabi-Yau 3-folds via conifold transitions. arXiv:1310.2304 [math.AG] (2013)
  18. 18.
    Küchle, O.: On Fano 4-fold of index 1 and homogeneous vector bundles over Grassmannians. Math. Z. 218(4), 563–575 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Kuznetsov, A.G.: On Küchle varieties with Picard number greater than 1. Izv. Math. 79(4), 698–709 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Kuznetsov, A.: Küchle fivefolds of type c5. Math. Z. 284(3–4), 1245–1278 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Landsberg, J.M., Manivel, L.: Representation Theory and Projective Geometry, Algebraic Transformation Groups and Algebraic Varieties, Encyclopaedia Math. Sci., vol. 132, Springer, Berlin, pp. 71–122 (2004)Google Scholar
  22. 22.
    Manivel, L.: On Fano manifolds of Picard number one. Math. Z. 281(3–4), 1129–1135 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Miura, M.: Hibi toric varieties and mirror symmetry, Ph.D. thesis, The University of Tokyo (2013)Google Scholar
  24. 24.
    Miura, M.: Minuscule Schubert varieties and mirror symmetry, SIGMA Symmetry Integrability Geom. Methods Appl. 13, Paper No. 067, 25 (2017)Google Scholar
  25. 25.
    Mukai, S.: Fano \(3\)-folds, Complex Projective Geometry Trieste, 1989, Bergen, London Math. Soc. Lecture Note Ser., vol. 179, Cambridge Univ. Press, Cambridge 1992, pp. 255–263 (1989)Google Scholar
  26. 26.
    Mukai, S.: Polarized \(K3\) Surfaces of Genus \(18\) and \(20\), Complex Projective Geometry Trieste, 1989, Bergen, London Math. Soc. Lecture Note Ser., vol. 179, Cambridge Univ. Press, Cambridge 1992, pp. 264–276 (1989)Google Scholar
  27. 27.
    Reid, M.: The complete intersection of two or more quadrics, Ph.D. thesis, Cambridge, June 1972Google Scholar
  28. 28.
    Tjøtta, E.: Rational curves on the space of determinantal nets of conics, Ph.D. thesis, University of Bergen (1997). arXiv:math/9802037 [math.AG]

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Graduate School of Mathematical SciencesThe University of TokyoTokyoJapan
  2. 2.Department of Mathematics, Graduate School of ScienceKyoto UniversityKyotoJapan
  3. 3.Korea Institute for Advanced StudyDongdaemun-guRepublic of Korea

Personalised recommendations